# SDR COMA9560585

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Condition: Defective
- Location: Nr 2 Yaw Damper
- Part time: 3,870 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

YAW DAMPER NR 2 WILL NOT STAY ON LINE.  REMOVED AND REPLACED NR 2 YAW DAMPER ACTUATOR.
